Alert archive / Colorado / Winter Storm Watches in 2012

Winter Storm Watch 3, NWS Denver/Boulder, CO

April 2, 2012Arapahoe County, Douglas County, Elbert County, Colorado

NWS Denver/Boulder, CO issued this winter storm watch at Apr 2, 2012, 4:38 AM MDT for Arapahoe County, Douglas County, Elbert County, Colorado. It took effect at Apr 2, 2012, 9:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 2, 2012, 4:38 AM MDT (10:38 UTC)
In effect from
Apr 2, 2012, 9:00 PM MDT
Expired
Apr 2, 2012, 3:34 PM MDT
In force
Issued by
NWS Denver/Boulder, CO

Counties Arapahoe County, CO, Douglas County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 41 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5117 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WWUS45 KBOU 021038
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
438 AM MDT MON APR 2 2012

...HEAVY POSSIBLE OVER THE PALMER DIVIDE...

.AN UPPER LEVEL LOW WILL SLOWLY MOVE ACROSS NORTHERN NEW MEXICO
TODAY AND TONIGHT. AS THIS SYSTEM MOVES INTO NORTHEAST NEW
MEXICO...IT WILL SPREAD MOISTURE AND LIFT NORTH ACROSS EASTERN
COLORADO. SNOW IS EXPECTED TO BECOME HEAVY AT TIMES...LATE TONIGHT
AND INTO TUESDAY MORNING OVER THE PALMER DIVIDE.

COZ041-022200-
/O.NEW.KBOU.WS.A.0003.120403T0300Z-120404T0000Z/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING THE CITIES OF...CASTLE ROCK...ELBERT...KIOWA...
LARKSPUR...SIMLA
438 AM MDT MON APR 2 2012

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
AFTERNOON. 

* TIMING...SNOW WILL BECOME WIDESPREAD AND HEAVY AT TIMES LATE
  TONIGHT AND TUESDAY MORNING. SNOW WILL TAPER OFF TUESDAY
  AFTERNOON. 

* SNOW ACCUMULATIONS...4 TO 8 INCHES WILL BE POSSIBLE BY TUESDAY
  AFTERNOON.

* IMPACTS...COMMUTERS SHOULD ALLOW EXTRA TIME TO REACH YOUR
  DESTINATION TUESDAY MORNING. ROADS WILL BECOME SNOW COVERED AND
  SLIPPERY. WHEN DRIVING SLOW DOWN AND LEAVE ENOUGH ROOM BETWEEN
  YOU AND THE VEHICLE IN FRONT OF YOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ROADS WILL BECOME ICY AND SNOWPACKED WITH HAZARDOUS TRAVEL
CONDITIONS. VISIBILITIES WILL BE REDUCED AT TIMES DUE TO THE
SNOW. IF TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION.

&&

$$
1 follow-up statement
309 
WWUS45 KBOU 022134
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
334 PM MDT MON APR 2 2012

...HEAVY SNOW POSSIBLE OVER THE PALMER DIVIDE...

.AN UPPER LEVEL LOW WILL SLOWLY MOVE ACROSS NORTHERN NEW MEXICO
TONIGHT AND TUESDAY. AS THIS SYSTEM MOVES INTO NORTHEAST NEW
MEXICO...IT WILL SPREAD MOISTURE NORTHWARD ACROSS EASTERN COLORADO.
MOIST...UPSLOPE FLOW OVER THE SOUTHERN FOOTHILLS AND PALMER DIVIDE
OVERNIGHT IS EXPECTED TO PRODUCE SNOW WHICH COULD BECOME HEAVY AT
TIMES.

COZ041-030545-
/O.UPG.KBOU.WS.A.0003.120403T0300Z-120404T0000Z/
/O.NEW.KBOU.WS.W.0006.120403T0300Z-120404T0000Z/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING THE CITIES OF...CASTLE ROCK...ELBERT...KIOWA...
LARKSPUR...SIMLA
334 PM MDT MON APR 2 2012

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 9 PM THIS
EVENING TO 6 PM MDT TUESDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* TIMING...SNOW WILL BECOME WIDESPREAD AND HEAVY AT TIMES LATE 
  TONIGHT AND TUESDAY MORNING. SNOW WILL TAPER OFF TUESDAY 
  AFTERNOON. 

* SNOW ACCUMULATIONS...5 TO 10 INCHES WILL BE POSSIBLE BETWEEN 9
  PM TONIGHT AND MIDDAY TUESDAY.

* WINDS/VISIBILITY...NORTH WINDS AT 20 TO 30 MPH MAY PRODUCE AREAS
  OF BLOWING AND DRIFTING SNOW. VISIBILITIES MAY DROP TO LESS THAN
  A HALF MILE AT TIMES. 

* IMPACTS...COMMUTERS SHOULD ALLOW EXTRA TIME TO REACH YOUR
  DESTINATION TUESDAY MORNING. ROADS WILL BECOME SNOW COVERED AND
  SLIPPERY. WHEN DRIVING...SLOW DOWN AND LEAVE ENOUGH ROOM BETWEEN
  YOU AND THE VEHICLE IN FRONT OF YOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ROADS WILL BECOME ICY AND SNOWPACKED WITH HAZARDOUS TRAVEL
CONDITIONS. VISIBILITIES WILL BE REDUCED AT TIMES DUE TO THE
SNOW. IF TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION.

TRAVEL WILL BE EXTREMELY DANGEROUS AND IS DISCOURAGED DUE TO SNOW
AND BLOWING SNOW CAUSING WHITEOUT CONDITIONS. CONSIDER DELAYING 
TRAVEL UNTIL CONDITIONS IMPROVE. IF YOU MUST TRAVEL...KEEP EXTRA 
FOOD...WATER...A FLASHLIGHT...AND DRY CLOTHING IN YOUR VEHICLE.
IF YOU GET STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO
ARRIVE.

&&

$$

COZ034-036-030545-
/O.NEW.KBOU.WW.Y.0013.120403T0300Z-120404T0000Z/
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK...BAILEY...
CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK
334 PM MDT MON APR 2 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
6 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 PM THIS
EVENING TO 6 PM MDT TUESDAY.

* TIMING...SNOW IS EXPECTED INCREASE OVER THE FOOTHILLS OF
  JEFFERSON COUNTY AND WESTERN DOUGLAS COUNTY THIS EVENING. SNOW
  MAY BECOME MODERATE AT TIMES BETWEEN MIDNIGHT AND 9 AM. 

* SNOW ACCUMULATIONS...SNOW ACCUMULATIONS OF 5 TO 10 INCHES WILL
  BE POSSIBLE BY MIDDAY TUESDAY. MOST OF THE SNOW WILL OCCUR EAST
  OF THE CONTINENTAL DIVIDE. TO THE WEST OF THE CONTINENTAL
  DIVIDE...ONLY SCATTERED SNOW SHOWERS ARE EXPECTED.  

* IMPACTS...ROADS WILL BECOME SNOW COVERED AND SLIPPERY. WHEN
  DRIVING...SLOW DOWN AND LEAVE ENOUGH ROOM BETWEEN YOU AND THE
  VEHICLE IN FRONT OF YOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm watch went out at Apr 2, 4:16 AM MDT, 22 minutes earlier.

Area forecast discussion, Apr 2, 4:16 AM MDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
416 AM MDT MON APR 2 2012

.SHORT TERM...UPPER LEVEL LOW CENTERED JUST SOUTH OF THE FOUR
CORNERS WILL SLOWLY MOVE ACROSS NORTHERN NEW MEXICO TODAY AND
TONIGHT. NORTHERLY WINDS ARE USHERING COOLER AIR AND INCREASED
MOISTURE. SATELLITE SHOWING LOW AND MID CLOUDS SLOWING BUILDING
SOUTH ALONG THE FRONT RANGE. THEY SHOULD ARRIVE IN THE DENVER AREA
AROUND 12Z WITH RAIN OR SNOW SHOWERS POSSIBLE. BEST CHANCE BEING
NEAR THE FOOTHILLS. THIS IS DUE TO THE MAIN FORCING BEING THE
UPSLOPE FLOW. RIGHT NOW LOOKING LIKE SNOW LEVEL WILL BE AROUND 6000
FEET...BUT WILL LIKELY DROP LOWER UNDER A HEAVIER SHOWER.

COLD FRONT HAS ALREADY PUSHED THROUGH THE FORECAST AREA THIS
MORNING. WINDS GUSTED TO 40 TO 50 MPH IN THE DENVER TO GREELEY
AREAS. THESE WINDS ARE DECREASING...THUS WILL CANCEL THE HIGH WIND
WARNING FOR AREAS WEST OF A LINE FROM AKRON TO LIMON. DEPENDING ON
THE 10Z OBS MAY CANCEL THE ENTIRE HIGH WIND WARNING. HOWEVER MODELS
SHOWING 50 KNOT WINDS AT 800 MB AT 12Z OVER THE FAR EASTERN PLAINS
SO LEANING TOWARDS KEEPING THE WARNING OUT THROUGH MID MORNING.

AS THE UPPER LEVEL LOW MOVES INTO NORTHEAST COLORADO THIS
EVENING...PRECIPITATION WILL SPREAD NORTH DUE TO THE LIFT FROM
THE LOW. AIRMASS COOLS ENOUGH THAT PRECIPITATION SHOULD TURN TO SNOW
BY MIDNIGHT. STILL SOME UNCERTAINTY ON THE TRACK...BUT ENOUGH MODELS
ARE SHOWING SNOW FOR THE DENVER AREA AND SOUTH LATE TONIGHT THAT
INCREASED POPS INTO THE 70-90 PERCENT RANGE. HEAVIEST SNOW IS
EXPECTED TO FALL OVER THE PALMER DIVIDE AND WILL ISSUE A WINTER
STORM WATCH BEGINNING LATE THIS EVENING AND CONTINUING THROUGH
TUESDAY.

.LONG TERM...00Z AND 06Z MODEL RUNS HAVE FINALLY CONVERGED ON A
COMMON SOLUTION. THE NAM...GFS ENSEMBLE MEAN AND ECMWF NOW SHOW
THE TIGHTLY WOUND MULTI-LAYER CLOSED LOW OVER NORTHEAST NEW MEXICO
BY 12Z/TUESDAY...AND THEN LIFTING VERY SLOWLY NORTHEASTWARD OVER
SOUTHEAST COLORADO DURING THE DAY TUESDAY. HOWEVER MODELS DIFFER
SOME ON THE AMOUNT OF MOISTURE AND QG ASCENT GENERATED BY THIS
LOW AS IT PASSES TO OUR SOUTHEAST. AT THIS TIME...IT APPEARS THE
SOUTHEAST HALF OF THE FCST AREA WILL HAVE THE BEST CHANCE TO SEE
MEASURABLE PRECIPITATION ON TUESDAY...WITH MOST OF THAT FALLING
AS SNOW ROUGHLY ABOVE 5500 FEET AND A MIX OF RAIN AND SNOW BELOW
THAT ELEVATION DURING THE MORNING HOURS. A MODEL BLEND INDICATES
SNOW AMOUNTS IN THE 2-6 INCH RANGE IN THE FOOTHILLS GENERALLY
SOUTH OF I-70 AND 1-3 INCHES ON THE PALMER DIVIDE...I.E. DOUGLAS
AND WRN ELBERT COUNTIES BY 18Z/TUESDAY. THIS IS IN ADDITION TO THE
ACCUMULATION THE NIGHT BEFORE. WIND NOT EXPECTED TO BE A CONCERN.
SO DRIFTING NOT AN ISSUE WITH THIS STORM. BECAUSE OF THE
CONTINUED UNCERTAINTY IN THE MODELS...HAVE CHOSEN TO GO WITH A
WINTER STORM WATCH FOR ZONE 41/ERN DOUGLAS-WRN ELBERT COUNTIES
AND NOT A WARNING OR ADVISORY. THE WATCH WILL RUN UNTIL
00Z/WED...BUT BELIEVE THE BULK OF THE ACCUMULATION WILL OCCUR
PRIOR TO 18Z/TUE WITH TEMPERATURES CREEPING ABOVE THE FREEZING
MARK DURING THE AFTERNOON. ELSEWHERE PRECIP WILL FALL AS RAIN OR
A RAIN/SNOW MIX WITH MINIMAL SNOW ACCUMULATION. QPF FIELDS
OFFERING A VARIETY OF POSSIBILITIES. COULD SEE RAINFALL AMOUNTS
ANYWHERE FROM A FEW HUNDREDTHS OF AN INCH TO SEVERAL TENTHS OF
INCH ON THE PLAINS BY THE END OF THE DAY. IT WILL ALL DEPEND ON
THE TRACK AND FORWARD SPEED OF THIS SYSTEM. TEMPERATURES ALSO
COOLER NOW ON TUESDAY AND WEDNESDAY DUE TO THE SLOWER MOVEMENT OF
THIS SYSTEM. OF COURSE...THIS COULD CHANGE AS THE MODELS HAVE
DONE SO A NUMBER TIMES THE PAST FEW DAYS.

FOR THE REST OF THE WEEK...MODELS SHOW THIS SYSTEM OH SO SLOWLY
MOVING OUT AND BY THURSDAY MORNING THE UPPER LOW IS OVER
MISSOURI...WITH A SHORTWAVE HIGH PRESSURE BUILDING OVER COLORADO.
TEMPERATURES FORECAST TO WARM WELL ABOVE AVERAGE AGAIN THURSDAY
AND FRIDAY WITH MOSTLY SUNNY SKIES. THE NEXT CHANGE WILL COME
FRIDAY NIGHT AND SATURDAY WITH A SHORT WAVE TROUGH PASSES TO OUR
NORTH. SHOULD THIS SYSTEM STAY TO OUR NORTH...SHOULD SEE MORE WIND
THAN PRECIP WITH THIS NEXT WAVE. OTHERWISE COOLER TEMPERATURES
EXPECTED FOR NEXT WEEKEND.

&&

.AVIATION...NORTHERLY WINDS UP TO 30 KNOTS WILL PREVAIL TODAY
BEHIND A COLD FRONT. THIS UPSLOPE FLOW WILL PRODUCE LOW CLOUDS FOR
MOST OF THE DAY TODAY. CEILINGS ARE EXPECTED TO BE 3000 TO 5000
FEET WITH LOWER CEILINGS NEAR THE FOOTHILLS. MAY CEILINGS DIP
BELOW 3000 FEET IF A RAIN/SNOW SHOWER PASSES OVER. BEST CHANCE FOR
SNOW WILL BE AFTER 06Z TONIGHT...WHERE A COUPLE INCHES OF SNOW
WILL BE BY 12Z TUESDAY MORNING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL NOON MDT TODAY FOR COZ046>051.

WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON
FOR COZ041.
&&

SHORT TERM...MEIER
LONG TERM....BAKER
AVIATION...MEIER
Hazardous weather outlook, Apr 1, 8:11 PM MDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
811 PM MDT SUN APR 01 2012

COZ030>051-021200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
811 PM MDT SUN APR 01 2012

...HIGH WIND FOR THE NORTHEAST PLAINS OF COLORADO LATE TONIGHT
THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL MOVE ACROSS NORTHEAST COLORADO AFTER
MIDNIGHT AND WILL BRING STRONG NORTH WINDS AND MUCH COOLER AIR.
NORTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL DEVELOP
LATE TONIGHT OVER THE NORTHEAST PLAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG AND GUSTY NORTHERLY WINDS WILL CONTINUE OVER THE NORTHEAST
PLAINS ON MONDAY WITH GUSTS TO 55 MPH AT TIMES THROUGH THE MORNING
HOURS.  ACCUMULATING SNOWFALL WILL OCCUR IN THE MOUNTAINS...FRONT
RANGE FOOTHILLS AND PALMER DIVIDE.  AMOUNTS WILL RANGE FROM 4 TO 7
INCHES IN THE MOUNTAINS...2 TO 4 INCHES IN THE FOOTHILLS...WITH 1 TO
3 INCHES OVER THE PALMER DIVIDE AND UP TO AN INCH OVER THE WESTERN
AND SOUTHERN SUBURBS OF DENVER.

TEMPERATURES ON MONDAY WILL BE CONSIDERABLY COOLER. THE COLD...
CLOUDY AND WET WEATHER MAY LINGER THROUGH THE DAY TUESDAY DUE TO THE
VERY SLOW MOVEMENT OF THE STORM SYSTEM.  CONDITIONS ARE EXPECTED TO
GRADUALLY IMPROVE ON WEDNESDAY AS THE STORM SYSTEM MOVES AWAY FROM
COLORADO.  DRIER AND WARMER WEATHER WILL RETURN TO THE REGION FOR
THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

GLANCY/COOPER/RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:34 PM MDTWinter Storm WarningBOUArapahoe, Douglas, Elbert26 hr
Apr 2, 3:34 PM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Douglas, Gilpin, Grand, Jefferson and 2 more26 hr

Nearby

Winter Storm Watches in Colorado, 2012Every winter storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.